# SDR 08FDEA00075

- Difficulty date: January 9, 2008
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 42,787 hours, 9,786 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR LEFT TRUNNION SUPPORT FITTING FOUND CRACK.  CARRIED OUT REPAIR AS PER   SRM 53-40-00 FIGURE 23 VOLUME I. REPETITIVELY INSPECT FOR CRACK GROWTH AT NOT TO EXCEED 1500 LANDING INTERVALS. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
